# SDR AALA202011019015

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 75,562 hours, 9,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Condition: Inoperative
- Location: Door Assist Moto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER ASSIST SYSTEM DOES NOT WORK AT DOOR 4L.  REMOVED AND REPLACED 4L EMERGENCY POWER ASSIST SYSTEM BATTERY PACKS.
